Alert archive / Kentucky / River Flood Warnings in 2011

River Flood Warning 71, NWS Louisville, KY

April 30, 2011Breckinridge County, Grayson County, Kentucky

NWS Louisville, KY issued this river flood warning at Apr 30, 2011, 9:09 PM CDT for Breckinridge County, Grayson County, Kentucky. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Apr 30, 2011, 9:09 PM CDT (02:09 UTC)
Expired
May 6, 2011, 9:09 PM CDT
In force
6 days
Issued by
NWS Louisville, KY

Counties Breckinridge County, KY, Grayson County, KY

The radar

The Louisville radar (KLVX), 56 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rough River at Rough River Lake (RRLK2).

Action stage
522 ft
Minor stage
524 ft
Moderate stage
524 ft
Major stage
534 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03318005, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WGUS83 KLMK 010209
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1009 PM EDT SAT APR 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
KENTUCKY...
 
  OHIO RIVER AT MCALPINE UPPER 
  OHIO RIVER AT MCALPINE LOWER 
 
AFFECTING THE FOLLOWING COUNTIES IN INDIANA...CLARK...FLOYD...
HARRISON AND IN KENTUCKY...JEFFERSON...MEADE...OLDHAM.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
KENTUCKY...

  OHIO RIVER AT CANNELTON LOCK 
  OHIO RIVER AT TELL CITY 
 
AFFECTING THE FOLLOWING COUNTIES IN INDIANA...CRAWFORD...PERRY AND IN
KENTUCKY...BRECKINRIDGE...HANCOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED SUNDAY MORNING.

&&

INC019-043-KYC111-185-011409-
/O.EXT.KLMK.FL.W.0044.000000T0000Z-110503T0900Z/
/MLUK2.2.ER.110421T0120Z.110427T2215Z.110503T0300Z.NO/
1009 PM EDT SAT APR 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT MCALPINE UPPER.
* AT 10:00 PM SATURDAY THE STAGE WAS 26.7 FEET. 
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY BEFORE MIDNIGHT.
* IMPACT...AT 27.0 FEET...RIVER ROAD AT ZORN AVENUE IS FLOODED.


$$

INC019-043-061-KYC111-163-011409-
/O.EXT.KLMK.FL.W.0048.000000T0000Z-110502T2000Z/
/MLPK2.1.ER.110423T1847Z.110428T0100Z.110502T1400Z.NO/
1009 PM EDT SAT APR 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT MCALPINE LOWER.
* AT 10:00 PM SATURDAY THE STAGE WAS 58.6 FEET. 
* FLOOD STAGE IS 55.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE MONDAY MORNING.
* IMPACT...AT 58.0 FEET...IN 111 IS FLOODED UPSTREAM OF BRIDGEPORT.


INC025-123-KYC027-091-011409-
/O.CON.KLMK.FL.W.0046.000000T0000Z-000000T0000Z/
/CNNI3.2.ER.110420T2207Z.110428T0730Z.000000T0000Z.NO/
1009 PM EDT SAT APR 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT CANNELTON LOCK.
* AT 10:00 PM SATURDAY THE STAGE WAS 47.4 FEET. 
* FLOOD STAGE IS 42.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 47.6 FEET BY 
  AFTER MIDNIGHT SUNDAY THEN BEGIN FALLING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 46.8  
  FEET ON JAN 5 1991.

$$

INC123-KYC027-091-011409-
/O.CON.KLMK.FL.W.0041.000000T0000Z-000000T0000Z/
/TELI3.2.ER.110413T0438Z.110428T1100Z.000000T0000Z.NO/
1009 PM EDT SAT APR 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT TELL CITY.
* AT  7:00 AM SATURDAY THE STAGE WAS 46.8 FEET. 
* FLOOD STAGE IS 38.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 45.6 FEET 
  BY MONDAY MORNING.
* IMPACT...AT 46.5 FEET...FLOOD GATES IN HAWESVILLE KY CLOSE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 45.4  
  FEET ON JAN 5 1991.

$$

KYC027-085-011409-
/O.NEW.KLMK.FL.W.0071.110501T0209Z-000000T0000Z/
/RRLK2.3.ER.000000T0000Z.110430T0210Z.000000T0000Z.UU/
1009 PM EDT SAT APR 30 2011

* AT  9:10 PM SATURDAY THE STAGE WAS 524.3 FEET. 
* FLOOD STAGE IS 524.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 524.6 FEET BY 
  SUNDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 524.0 FEET...FLOOD POOL, SPILLWAY ELEVATION.

$$
SZAPPANOS
1 follow-up statement
908 
WGUS83 KLMK 010243
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1042 PM EDT SAT APR 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...

  ROUGH RIVER MISSING ROUGH RIVER LAKE 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BRECKINRIDGE...
GRAYSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED SUNDAY MORNING.

&&

KYC027-085-011442-
/O.CON.KLMK.FL.W.0071.000000T0000Z-000000T0000Z/
/RRLK2.3.ER.000000T0000Z.110430T0210Z.000000T0000Z.UU/
1042 PM EDT SAT APR 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER MISSING ROUGH RIVER LAKE.
* AT 10:10 PM SATURDAY THE STAGE WAS 524.2 FEET. 
* FLOOD STAGE IS 524.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 524.6 FEET BY 
  SUNDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 524.0 FEET...FLOOD POOL, SPILLWAY ELEVATION.

$$
SZAPPANOS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Apr 30, 7:17 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 30, 7:17 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
817 PM EDT SAT APR 30 2011

...FORECAST UPDATE...

A LINE OF STORMS HAS DEVELOPED TO THE WEST OF THE FORECAST AREA THIS
EVENING. THIS LINE IS MAINLY PRODUCING HEAVY RAIN AND DANGEROUS
LIGHTNING. THESE STORMS WILL MOVE INTO THE FORECAST AREA OVER THE
NEXT HOUR OR SO BUT SHOULD WEAKEN AS THEY MOVE EAST INTO A MORE
STABLE ENVIRONMENT. HAVE UPDATED THE GRIDS TO BRING LIKELY POPS IN
EARLIER THAN PREVIOUSLY FORECAST. OTHER THAN THAT HAVE JUST MADE
SOME MINOR UPDATED TO REFLECT CURRENT CONDITIONS. UPDATES WILL BE
OUT SOON.

.SHORT TERM (TONIGHT AND SUNDAY)...

A COLD FRONT OVER THE PLAINS TODAY WILL ADVANCE TO THE WABASH AND
MID MISSISSIPPI VALLEYS TONIGHT...AND THEN PROCEED VERY SLOWLY INTO
SOUTHERN INDIANA AND CENTRAL KENTUCKY ON SUNDAY. THIS SYSTEM WILL BE
ABLE TO TAP INTO GULF MOISTURE AS IT HEADS EAST...WITH PRECIPITABLE
WATER AMOUNTS PEAKING AROUND 1.5 INCHES. SCATTERED SHOWERS AND A FEW
THUNDERSTORMS WILL BE THE RESULT TONIGHT AND TOMORROW. AN UPPER WAVE
MOVING FROM THE ARKLATEX TO KENTUCKY TONIGHT WILL BRING A MORE
CONCENTRATED PERIOD OF SHOWERS LATE TONIGHT INTO EARLY SUNDAY
MORNING.

RAINFALL AMOUNTS OVER THE NEXT 24 HOURS ARE NOT EXPECTED TO BE
EXCESSIVE...RANGING FROM AROUND A QUARTER OF AN INCH IN THE BLUE
GRASS TO THREE QUARTERS OF AN INCH WEST OF I-65. NEW FLOODING IS NOT
ANTICIPATED TONIGHT OR TOMORROW BUT WILL KEEP THE FLOOD WATCH GOING
SINCE SOME ISSUES MAY ARISE BY THE BEGINNING OF THE NEW WORK WEEK.

LOW TEMPERATURES TONIGHT LOOK TO BE GENERALLY IN THE 55 TO 60 DEGREE
RANGE...WITH HIGHS TOMORROW AROUND 70.

.LONG TERM (SUNDAY NIGHT - SATURDAY)...

SUNDAY NIGHT-TUESDAY NIGHT...

STALLED BOUNDARY/INVERTED TROUGH AXIS WILL STRETCH ACROSS THE
NORTHERN PORTION OF OUR CWA BEGINNING SUNDAY NIGHT...VERY NEAR TO
THE OHIO RIVER. SFC HIGH OFF THE SERN CONUS COAST AND LOW PRESSURE
DEVELOPING OVER TEXAS WILL LEAD TO GOOD SOUTHERLY FLOW RIGHT OUTTA
THE GULF SUNDAY NIGHT...WITH PARALLEL FLOW TO THE SFC BOUNDARY IN
THE MID LEVELS. THIS GOOD HEAVY RAIN SET UP WOULD EXPLAIN THAT THE
PRECIPITABLE WATER VALUES WILL BE AROUND 1.5 INCHES THROUGHOUT MUCH
OF THIS TIME FRAME. THE FIRST WAVE OF SHOWERS AND STORMS WILL AFFECT
US SUNDAY NIGHT INTO MONDAY...WHERE THE NWRN PORTION OF THE CWA
LOOKS TO RECEIVE THE MOST RAIN...HEAVY RAIN AT THAT. THE SECOND WAVE
WILL COME MONDAY NIGHT INTO TUESDAY AND WILL BLANKET THE REST OF THE
CWA UNDER HEAVY RAIN ADDITIONALLY. THUS THE FLOOD WATCH IS IN EFFECT
THROUGH MIDDAY MONDAY...BASICALLY COVERING THE FIRST WAVE WHICH WILL
INCLUDE MORE EMBEDDED STORMS...AND THE AREAS WITH THE MOST SATURATED
GROUNDS.

BY TUESDAY NIGHT...THE SECOND WAVE WILL START ITS EASTWARD EXIT AS
THE UPPER LOW SWINGS ON THROUGH. RAINFALL TOTALS BY THE END OF
TUESDAY COULD TOTAL ANYWHERE FROM TWO TO THREE INCHES OVER THE FLOOD
WATCH AREA...AND ONE TO TWO INCHES ELSEWHERE. OF COURSE THIS WILL
LEAD TO AREA RIVERS EITHER REMAINING STEADY OR RISING AGAIN.

BOTH MONDAY AND TUESDAY WILL SEE BELOW NORMAL TEMPS FOR
HIGHS...ESPECIALLY TUESDAY. WE MAY ONLY SEE THE 50S FOR HIGHS
THEN...JUST A TAD WARMER ON MONDAY.

WEDNESDAY-SATURDAY...

WE WILL GET A SHORT BREAK FROM THE RAINFALL WED--THRS AS HIGH
PRESSURE SLIDES INTO THE REGION. WITH A NORTHWEST FLOW IN PLACE
ALOFT...TEMPERATURES WILL SLOWLY WARM INTO THE 60S ON WED AND UPPER
60S TO AROUND 70 THRS.

UNFORTUNATELY...WITH A NW FLOW ALOFT...THAT USUALLY BRINGS AN UPPER
DISTURBANCE WITH IT...WHICH IS WHAT APPEARS TO HAPPEN VIA THE
GFS/EURO FOR LATE THURSDAY NIGHT INTO MUCH OF FRIDAY. THIS SYSTEM
TRAVERSES THE GREAT LAKES RATHER SLOWLY...AND WILL BRING A CHANCE
FOR PERHAPS THUNDERSTORMS LATE THURSDAY NIGHT...BUT MOSTLY SHOWERS
ARE EXPECTED FRIDAY. THE BEST CHC OF RAIN WILL BE OVER THE NORTHERN
PORTION OF THE CWA. HAVE HIGHS FRIDAY IN THE MID-UPPER 60S NOW BUT
CAN SEE THOSE TEMPS POSSIBLY BEING TOO HIGH. BY SATURDAY...LOOKS
LIKE THE RAIN WILL BE EAST OF HERE UNLESS THAT UPPER LOW WRAPS UP
AND SLOWS DOWN EVEN MORE THEN WE COULD HAVE LINGERING SHOWERS INTO
SATURDAY. FOR NOW...WENT DRY WITH TEMPS GENERALLY IN THE MID-UPPER
60S.

&&

.AVIATION (00Z TAF ISSUANCE)...

A COLD FRONT CURRENTLY STRETCHED SOUTHWESTWARD THROUGH
IOWA...MISSOURI...AND OKLAHOMA IS STILL ON TRACK TO PROCEED VERY
SLOWLY EASTWARD INTO SOUTHERN INDIANA AND CENTRAL KENTUCKY ON
SUNDAY. THIS SYSTEM WILL TAP INTO GULF MOISTURE AS IT HEADS
EAST...WHICH IS ALREADY EVIDENT BY THE SHOWERS AND THUNDERSTORMS
ACROSS WESTERN KENTUCKY AT THIS TIME. EXPECT SHOWERS AND ISOLATED
THUNDERSTORMS TO MOVE INTO THE AREA TONIGHT. WILL INCLUDE 6SM VIS
WITH -SHRA AND VCTS IN THE BWG TAF STARTING AROUND 02Z...FOLLOWED BY
VCSH STARTING AROUND 04Z. WILL KEEP VCSH IN THE SDF TAF.

A MORE CONCENTRATED PERIOD OF SHOWERS IS EXPECTED LATE TONIGHT INTO
EARLY SUNDAY MORNING AS THE COLD FRONT NEARS...AIDED BY AN UPPER
LEVEL WAVE. WILL KEEP -SHRA IN THE TAFS FROM ABOUT 06Z TO 15Z.
PERIODS OF LIGHT RAIN SHOWERS WILL BE POSSIBLE FROM 15Z THROUGH THE
END OF THE TAF PERIOD...WILL KEEP VCSH DURING THIS TIME PERIOD.

EXPECT VFR CIGS THROUGH THE TAF PERIOD...JUST ABOVE MVFR THRESHOLDS
BY SUNDAY MORNING. AS FOR WINDS...SPEEDS WILL DECREASE OVER THE NEXT
FEW HOURS AND SWING TO MORE SOUTH-SOUTHWESTERLY BY SUNDAY MORNING.
LATEST MODEL GUIDANCE /INCLUDING THE LLWS POTENTIAL FROM CWSU ZSE/
CONTINUES TO INDICATE WIND SPEEDS OF 40 KTS AROUND 2000 FT
OVERNIGHT...SO WILL KEEP LLWS IN THE TAFS.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH FROM 2 AM EDT /1 AM CDT/ SUNDAY THROUGH MONDAY
     AFTERNOON FOR KYZ023>035-038-039-045-053-061>063-070>072.

IN...FLOOD WATCH FROM 2 AM EDT /1 AM CDT/ SUNDAY THROUGH MONDAY
     AFTERNOON FOR INZ076>079-083-084-089>092.

&&

UPDATE.........EER
SHORT TERM.....13
LONG TERM......AL
AVIATION.......MJP
Hazardous weather outlook, Apr 30, 2:31 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EDT SAT APR 30 2011

INZ076>079-083-084-089>092-KYZ023>035-038-039-045-053-061>063-
070>072-011945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SPENCER KY-ANDERSON KY-NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-
HART KY-LOGAN KY-WARREN KY-SIMPSON KY-
331 PM EDT SAT APR 30 2011 /231 PM CDT SAT APR 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...WITH LIGHTNING
AS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MULTIPLE WAVES OF LOW PRESSURE RIDING ALONG A STALLED FRONTAL
BOUNDARY WILL BRING MODERATE TO SOMETIMES HEAVY RAIN ALONG WITH
EMBEDDED THUNDERSTORMS SUNDAY INTO MONDAY. RAINFALL TOTALS OF
TWO TO THREE INCHES ARE LIKELY...AND THIS RAIN WILL CAUSE SOME
PONDING OF WATER ON ROADWAYS AS WELL AS KEEP RIVERS SWOLLEN OVER
THE NEXT FEW DAYS. THUS A FLOOD WATCH IS IN EFFECT FOR THE OUTLOOK
AREA.

ANOTHER COLD FRONT WILL APPROACH THE REGION THURSDAY
NIGHT...BRINGING A CHANCE FOR STORMS THURSDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND ANY FLOODING TO
THE NATIONAL WEATHER SERVICE SUNDAY THROUGH TUESDAY.

KYZ036-037-040>043-046>049-054>057-064>067-073>078-081-082-011945-
SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
331 PM EDT SAT APR 30 2011 /231 PM CDT SAT APR 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...WITH LIGHTNING
AS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MULTIPLE WAVES OF UPPER LEVEL ENERGY RIDING ALONG A STALLED
FRONTAL BOUNDARY IN THE VICINITY WILL BRING MODERATE TO SOMETIMES
HEAVY RAIN ALONG WITH EMBEDDED THUNDERSTORMS SUNDAY THROUGH
TUESDAY. RAINFALL TOTALS ARE EXPECTED TO RANGE BETWEEN ONE AND TWO
INCHES...AND THIS RAIN LIKELY WILL CAUSE SOME PONDING OF WATER ON
ROADWAYS.

ANOTHER COLD FRONT WILL APPROACH THE REGION THURSDAY
NIGHT...BRINGING A SMALL CHANCE FOR STORMS THURSDAY NIGHT INTO
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO THE NATIONAL
WEATHER SERVICE SUNDAY THROUGH TUESDAY.

13/AL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 2:18 AM CDTSpecial Weather StatementLMKBreckinridge27 min
May 1, 2:35 AM CDTSpecial Weather StatementLMKLarue25 min
May 1, 2:52 AM CDTAreal Flood AdvisoryLMKBreckinridge, Grayson, Hancock, Ohio3 hr
May 1, 2:56 AM CDTSpecial Weather StatementLMKLarue34 min
May 1, 3:06 AM CDTSpecial Weather StatementLMKButler, Grayson24 min
May 1, 3:33 AM CDTSpecial Weather StatementLMKLogan27 min
May 1, 3:38 AM CDTSpecial Weather StatementLMKBarren, Edmonson, Hart, Larue22 min
May 1, 3:56 AM CDTSpecial Weather StatementLMKSimpson, Warren49 min
May 1, 3:58 AM CDTAreal Flood AdvisoryLMKBreckinridge, Butler, Grayson, Hardin, Ohio3 hr
May 1, 4:08 AM CDTSpecial Weather StatementLMKGreen, Hart, Taylor22 min
May 1, 4:26 AM CDTAreal Flood AdvisoryLMKHardin, Larue, Marion, Nelson, Washington3 hr
May 1, 4:42 AM CDTSpecial Weather StatementLMKAdair, Casey, Cumberland, Lincoln, Metcalfe, Russell48 min

Nearby

River Flood Warnings in Kentucky, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.